# SDR COMA9610209

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12005144006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, FOUND STRINGERS IN LOWER FUSELAGE AREA BELOW LAV TO HAVE SURFACE CORROSION.  CLEANED LIGHT CORROSION, TREATED AND PAINTED PER M/M 51-20-04.
